# SDR DL76L060638

- Difficulty date: July 20, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 73,985 hours, 11,272 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Malfunctioned
- Location: Apu
- Part time: 9,586 hours, 13,133 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR SURGES REPLACED APU.
